# SDR SWAA113953

- Difficulty date: June 1, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 80,405 hours, 73,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545410152
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK FOUND, WEB CRACKED AT BS 710, LBL 24.8.  REPAIRED WEB PER ER.
